MathSciNet Relay Station
MathSciNet bibliographic data
MR2250053 37F10 (37A35 37B10)
Bedford, Eric; Diller, Jeff Dynamics of a two parameter family of plane birational maps: maximal entropy. J. Geom. Anal. 16 (2006), no. 3, 409–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement